# SDR CALA2018011200113

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 87,664 hours, 15,763 cycles
- Engine: Pwa PW4077
- Engine time: 72,920 hours, 13,381 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT IDLE DESCENT WITH  HIGH PRESSURE VALVES OPEN, A NOXIOUS OILY ODOR.  REPLACE THE NR 1 ENGINE IAW  MM 71-00-02.
